MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SSF-180
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 12/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture baker grade iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
 
Event or Problem Description
Healthcare professional reported a right side capsular contracture baker grade iv.Device remains implanted.Healthcare professional reported treatment with singulair®.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified the weight the device within specification, crystalline in the gel, crease flat and deformation.Cloudy and bubbles in the gel observed after autoclave cycle.A microscopic analysis was performed which identified, non-penetrating nicks.Based on the device analysis the final assessment is no issues found related with the manufacturing and a nick striated assessed as surgical tool scratch like.Reason for reoperation: d.9; h.3; h.6.
 
Event or Problem Description

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13640086
Report Number9617229-2022-01997
Device Sequence Number11316254
Product Code FTR
UDI-Device Identifier10888628033054
UDI-Public10888628033054
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/29/2025
Device Model NumberSSF-180
Device Catalogue NumberSSF-180
Device Lot Number3493933
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient Weight84 KG
Patient EthnicityNon Hispanic